# SDR SWAA2018053022273

- Difficulty date: May 4, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2713
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE INBOARD OF NR 3 FLAP TRACK, WAFFLE PLATE CRACKED AT FASTENER.  R&R WAFFLE PLATE IAW DWG AND SRM.
